Additional Cause??

If it takes too long to climax and it is causing a problem for you or your partner, welcome to this section.
Forum rules
Please be respectful!
User avatar
Stew52
Posts: 318
Joined: Fri Apr 13, 2018 4:22 pm
Location: Central TX

Additional Cause??

Postby Stew52 » Mon Aug 31, 2020 1:34 pm

I started to develop DE 28 months ago, it progressed to not being able to have a vaginal ejaculation in 13 months, or 15 months ago. During that 13 months it tapered off slowly. Even coaxing one now after sex is getting harder. Without injections it is quicker.

I used Caverject for 15 months without a DE problem. Just some moderate burning. Had to switch to TriMix due to Medicare and picking up the cost personally. Two months after starting on compounded TriMix (30/2/60 but now on pure 60 PGE), the DE started to set-in and progressed per above. That is all I can correlate the onset and progression of DE to. It seems to be the same with TriMix or pure PGE. The burn is significanltly greater with componded TriMix than the former Caverject. In fact such that I thought I might have an allergy to one of the TriMix components and underwent sensivitity testing because the unit gets a lot redder and swollen versus Caverject. But no undue sensitivity was noted in forearm skin (allergy) or penile tests with controls (water and histamine).

So somewhere I read that the compounded liquid TriMix has preservatives. The Caverject maybe less or none? Could it be the preservatives causing the apparent increased burn and irritation and lead to more DE over time? I am doing a 60 mcg mix of compounded PGE now (0.20ml) to see if it is either the papaverine or phentolomine that led to the DE. But the burn is similar to TriMix.

Any thoughts or suggestions??
NOT an MD. 69, M49 yrs, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr. 1/18 Tri-Mix at 30 pap/2 phent/60 pge @0.3ml supp w/0.1-0.2ml 80mcg/ml PGE1 on occasion for a longer session. DE/Anorgasmia setting in since 5/19

User avatar
Stew52
Posts: 318
Joined: Fri Apr 13, 2018 4:22 pm
Location: Central TX

Re: Additional Cause??

Postby Stew52 » Wed Sep 02, 2020 5:58 pm

Another. BTW, Aloe is a mild nerve numbing agent. It's used on burns and sunburns. Soothing. It also comes in a lot of lotions, creams and lubricants that we may use when "exercising" or sex. If you are borderline, it just makes matters worse.
NOT an MD. 69, M49 yrs, CenTX US. Inj since 12/16 a yr after pills stopped working. Caverject for a yr. 1/18 Tri-Mix at 30 pap/2 phent/60 pge @0.3ml supp w/0.1-0.2ml 80mcg/ml PGE1 on occasion for a longer session. DE/Anorgasmia setting in since 5/19


Return to “Delayed Ejaculation (Anorgasmia)”

Who is online

Users browsing this forum: No registered users and 1 guest